# SDR 9JLA201201121877

- Difficulty date: December 6, 2011
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 4,233 hours, 3,350 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 6607A1152
- Part serial: W53887
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE LT FUEL BOOST PUMP, LOW PRESSURE INDICATION WAS SLOW TO REACT TO PREFLIGHT TESTING. TROUBLESHOOTING IDENTIFIED THE LT FUEL LOW PRESSURE SENSOR SWITCH WAS DEFECTIVE.  THE SWITCH WAS REPLACED WITH NEW FUNCTIONAL CHECK SATISFACTORY.
